# SDR C1HA200096002

- Difficulty date: June 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LIGHT ILLUMINATED FOR 10 SECONDS, THEN EXTINGUISHED.  SUBMITTER SUSPECTED FAULTY CIRCUIT.  CAUSE:  UNKNOWN, PULLED AND RESET CIRCUIT BREAKERS.  PERFORMED ENGINE RUN-UP, NO DEFECTS NOTED.  (X)
